Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

I am dizzy after taking ovary treatment. Am i pregnant ?

i have a endometriosis on my right ovary and on left is dermoid cyst and dilated fallopian tube also on left... i took antibiotic for the dilated tube last january.. and iam now 8 days delayed and dizzy everytime i woke up and laydown... is there a posibility that oam pregnant .. it ook pregtest but negative.
Asked On : Sat, 9 Jul 2011
Answers:  4 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
  User's Response
Welcome to HealthcareMagic.
It is unlikely you could be pregnant as the test is negative.
With endometriosis and dermoid cyst , there can be menstrual irregularities.
I advise you to visit your Gynecologist and get examined.
If you need more information feel free to mail me.
Take care
Answered: Sat, 9 Jul 2011
I find this answer helpful
OBGYN Dr. Minoo Bhagia's  Response
Hi , what is your age ? You have not mentioned your obstetric history also.Dilated tubes means hydrosalpinx , it can be due to tuberculosis also.Dermoid cyst can become an infected cyst if left for a longer period.Have you undergone a diagnostic laparoscopy ?
Without seeing them or seeing them on ultrasound may not confirm the diagnosis.Danazole or surgical removal of chocolate cyst is the treatment for endometriosis.Dizziness can be due to other causes also , changing posture indicates postural hypotension or ear problems.I think your cysts need proper diagnosis and treatment.
Best wishes , take care
Answered: Sat, 9 Jul 2011
I find this answer helpful
  User's Response
im 31 yrs old and married for 4 years. the ob said that its under observation last january, my right cyst.. but if it will get bigger il need an operation.. but due to lock of money i dont know what will happen to me... im afraid... thank you for your answers... here is the last ultrasound of mine last january.

transvaginal ultrasound
CERVIX 30.9X24.0MM
UTERUS corpus anteverted, homogenous walls,smooth surface measuring 42.4x37.1x45.8mm

RIGHT OVARY- 52.1X44.2X56.7mm cystic,unilocular, sonolucent
LEFT OVARY- 63.7X57.2X65.7mm cystic, with linear streaks and hyperechioc foci

OTHERFINDINGS- culdesac-unremarkable
elongated cystic structure at the culdesac more on the left measuring 63.4x22.8x50.8mm with incomplete septations (?tube)

REMARKS- normal sized uterus
secretory endometrium
cystic right ovary
consider ovarian cyst,left probably dermoid
consider dilated tube
Answered: Sun, 10 Jul 2011
OBGYN Dr. Minoo Bhagia's  Response
Hi , thanks for your feedback.
For tubal patency you have to undergo Hysterosalpingography which doesn't cost much.
Endometriosis is also not clear.Simple cyst in ovary are very common and the cause for the dilated tube is to be investigated.
You can wait and when you have money you go for the diagnostic laparoscopy to be very clear of the dermoid cyst and simultaneously tubal patency test also.There is nothing to worry about , there is a specific treatment for every condition.
take care
Answered: Sun, 10 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor